# SDR QXEA2009080300571

- Difficulty date: July 29, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,654 hours, 21,327 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486722005
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LAX - FLAP POWER CAUTION LIGHT ILLUMINATED DURING APPROACH WHEN FLAPS FIRST SELECTED.  STOPPED AT 1 DEGREE.  WOULD NOT RESET PER E+A CHECKLIST.  REMOVED AND REPLACED FCU IAW Q400 AMM TASK 27-51-01-000-801 AND INSTALLED IAW Q400 AMM TASK 27-51-01-400-801.  REMOVED FPU IAW Q400 AMM TASK 27-52-01-000-801 AND INSTALLED IAW Q400 AMM TASK 27-52-01-400-801.  PERFORMED FUNCTIONAL TEST OF THE FLAP CONTROL SYSTEM IAW Q400 AMM TASK 27-51-00-720-801.  FPU AND FCU CHECKS OUT GOOD.  NO FLAP POWER CAUTION ILLUMINATED.  FPU REMOVED AND REPLACED PER MTX CONTROL.
